Couldn't find what you looking for?

TRY OUR SEARCH!

I am new to this forum and have a terrible tongue problem that started as I was using Bactrim. It was prescribed by my gynecologist for a UTI after Cipro and Macrobid had failed to cure it. I couldn't swallow that horse pill twice a day so I ground it up and ate it inside pudding, applesauce, etc. The taste was vile any way I took it. Now right side of my tongue is cracked and my taste buds are way out of whack. The taste in my mouth changes hourly, I have an accumulation of saliva and I speak with the public every day so that's embarrassing!! Food has lost its taste unless you count bitter or sour. Sweet food tastes weird, the carbonation of soda is accelerated. I thought I had a tooth problem so I saw my dentist yesterday. I will need fillings but that doesn't include my tongue problem. I am afraid of acquiring that Stevens syndrome later. Does anyone know when this Bactrim will leave my system and my tongue will get back to normal? Someone told me prednisone would work. I also have an extremely dry mouth on the right side and it hurts to swallow on the left side. Thanks much

Loading...

I had the same reaction to Bactrim. Did the Prednisone work? Did you get your taste back??
Reply

Loading...

thrush...sensitive tongue....burning tongue....antibiotic allergy....I have had it several times....

 

Reply

Loading...

How long did it last? I have been freaking out! Was on bactrum for acne but got sick and took augmentem for upper respiratory infection. Now for the last 5 months my tongue has had a white coating, fuzzy feeling, burning and tip of tongue taste buds swollen and tingly. My dermatologist just put me on 3 weeks of solodyn for overgrowth of bacteria. I'm 2 weeks in and the fuzzy feeling has gone down but it is burning so bad now......I'm going crazy!!!
Reply

Loading...


You have thrush!!! I had the same issues and was diagnosed with thrush by my doctor.
Reply

Loading...